Reply
really bad cramps from Wellbutrin? -* babino's mama *- 1 child; Lethbridge, Alberta 1243 posts
10th Apr '13

I've recently switched from Cipralex (because of serious weight gain..ugh). and now I'm getting really really bad cramps in both of my hands...mostly the left one.
Anyone else experience this and if so did it eventually go away? I'm only on week 3 so..hoping.

Andi+Andy=Marley+1 2 kids; Fredericksburg, Virginia 4564 posts
10th Apr '13

I doubt its the meds. Maybe you have carpal tunnel?

-* babino's mama *- 1 child; Lethbridge, Alberta 1243 posts
10th Apr '13
Quoting Andi+Andy=Marley+1:" I doubt its the meds. Maybe you have carpal tunnel?"

it actually does, I guess it can cause some really bad knee joint pain too. I've read a few things on google, but none really said whether it went away or got worse or whatnot..

Elena Gilbert 4 kids; La Center, KY, United States 2730 posts
10th Apr '13

I took wellbutrin for almost 3 years. i never had problems with cramps anywhere. most i got was dry mouth..

-* babino's mama *- 1 child; Lethbridge, Alberta 1243 posts
10th Apr '13
Quoting Elena Gilbert:" I took wellbutrin for almost 3 years. i never had problems with cramps anywhere. most i got was dry mouth.."


yeah, I haven't had that so..not sure.